Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 986426, 16 pages
http://dx.doi.org/10.1155/2012/986426
Research Article

Convergence Theorem for a Family of Generalized Asymptotically Nonexpansive Semigroup in Banach Spaces

1Department of Mathematical Sciences, Bayero University, P.M.B. 3011 Kano, Nigeria
2Department of Mathematics, University of Nigeria, Nsukka, Nigeria

Received 15 March 2012; Revised 8 June 2012; Accepted 8 June 2012

Academic Editor: Ram U. Verma

Copyright © 2012 Bashir Ali and G. C. Ugwunnadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bashir Ali and G. C. Ugwunnadi, “Convergence Theorem for a Family of Generalized Asymptotically Nonexpansive Semigroup in Banach Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 986426, 16 pages, 2012. https://doi.org/10.1155/2012/986426.